MAUDE Adverse Event Report: MASIMO - 40 PARKER RAINBOW R1 25L; OXIMETER

MASIMO - 40 PARKER RAINBOW R1 25L; OXIMETER
Model Number 2414-8
Medical Device Problem Codes Unable to Obtain Readings (1516); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.Eeprom content verification did not identify any issues.The sensor failed visual inspection due to a broken latch on the m15 connector.The unit failed continuity testing due to an open connection on the diode 10 at the solder joint assembly.The reported issue was confirmed.When the sensor was connected to a masimo monitoring device, the device was able to generate a "replace sensor" error message.Initial reporter zip code exceeded the maximum number of allowable digits, zip code is as follows (b)(6).
 
Event or Problem Description
The customer reported it could get the value at first, however the sensor could no longer blink or obtain values during the monitoring.No patient impact or consequences were reported.

Brand Name
RAINBOW R1 25L
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6910927
Report Number2031172-2017-00924
Device Sequence Number711524
Product Code DQA
UDI-Device Identifier10843997002322
UDI-Public10843997002322
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081659
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2020
Device Model Number2414-8
Device Catalogue Number2414
Device Lot Number17FYU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2017
Initial Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1